American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Stavros Papastavridis. A note on Killing torsion of manifolds by surgery . Proc. Amer. Math. Soc. 69 (1978) 181-182. MR 0464266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Leslie P. Jones. The signature of symplectic manifolds . Trans. Amer. Math. Soc. 240 (1978) 253-262. MR 0494163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Warren M. Krueger. Hopf invariants and Browder's work on the Kervaire invariant problem . Trans. Amer. Math. Soc. 228 (1977) 85-97. MR 0431171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Kreck. Bordism of diffeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 759-761. MR 0407864.
Abstract, references, and article information
View Article: PDF

[5] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information
View Article: PDF

[6] Ethan Akin. Stiefel-Whitney homology classes and bordism . Trans. Amer. Math. Soc. 205 (1975) 341-359. MR 0358829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Larry Smith. New infinite families in the stable homotopy of spheres. Bull. Amer. Math. Soc. 81 (1975) 148-150. MR 0356048.
Abstract, references, and article information
View Article: PDF

[8] R. Paul Beem. Truncated polynomial rings over Poincar\'e algebras . Proc. Amer. Math. Soc. 47 (1975) 476-482. MR 0362371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ulrich Koschorke. Framefields and nondegenerate singularities. Bull. Amer. Math. Soc. 81 (1975) 157-160. MR 0353330.
Abstract, references, and article information
View Article: PDF

[10] Douglas C. Ravenel and W. Stephen Wilson. The Hopf ring for complex cobordism. Bull. Amer. Math. Soc. 80 (1974) 1185-1189. MR 0356030.
Abstract, references, and article information
View Article: PDF

[11] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information
View Article: PDF

[12] R. E. Stong. Subbundles of the tangent bundle . Trans. Amer. Math. Soc. 200 (1974) 185-197. MR 0356102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. Giambalvo. A relation in $H\sp{\ast}(M{\rm O}\langle 8\rangle ,\,Z\sp{2})$ . Proc. Amer. Math. Soc. 43 (1974) 481-482. MR 0339174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] V. Giambalvo. Pin and Pin\cprime\ cobordism . Proc. Amer. Math. Soc. 39 (1973) 395-401. MR 0321123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Larry Smith and R. E. Stong. Cohomology of a bounding manifold . Proc. Amer. Math. Soc. 39 (1973) 637-639. MR 0326765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David M. Segal. Halving the Milnor manifolds and some conjectures of Ray . Proc. Amer. Math. Soc. 39 (1973) 625-628. MR 0368041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Fred W. Roush. On the image of symplectic cobordism in unoriented cobordism . Proc. Amer. Math. Soc. 38 (1973) 647-652. MR 0326764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David Copeland Johnson. A Stong-Hattori spectral sequence . Trans. Amer. Math. Soc. 179 (1973) 211-225. MR 0368040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William Browder. Cobordism invariants, the Kervaire invariant and fixed point free involutions . Trans. Amer. Math. Soc. 178 (1973) 193-225. MR 0324717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Connor Lazarov and Arthur Wasserman. Cobordism of $U\left( n \right)$-actions. Bull. Amer. Math. Soc. 78 (1972) 1035-1038. MR 0305423.
Abstract, references, and article information
View Article: PDF

[21] R. E. Stong. A cobordism . Proc. Amer. Math. Soc. 35 (1972) 584-586. MR 0305424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] R. E. Stong. Map bordism of maps . Proc. Amer. Math. Soc. 35 (1972) 259-262. MR 0307223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. E. Stong. A dual to the bordism concept . Proc. Amer. Math. Soc. 33 (1972) 554-556. MR 0298675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Erich Ossa. Unitary bordism of abelian groups . Proc. Amer. Math. Soc. 33 (1972) 568-571. MR 0293666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1